Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rashes on thighs, hives. Using phisoderm soap, bacitracin, reduced, patches of cold sores on arm, hand, thumb, fingers. Treatment?

I m not sure how to word my question. I m a 42 yr old reasonably healthy male but lately I ve noticed some odd things. I recently had a rash on both of my thighs that seemed to be something like hives . That went away after I started using Phisoderm soap and bacitracin. Now have what appears to be patches of cold soars on my right arm, hand, thumb and finger . Is this possibly a string of symptoms for something more serious?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi cold sores on the thumb arm and fingers can be feature of herpes zoster.examine the fluid of the cold sores for multi nucleated gaint cells for confirmation.use of famcivir 500 mg thrice daily .ultracet twice daily and application of calamine lotion in the morning and silverex ointment in the night can cure the condition
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor